# SDR ASMF200404009

- Difficulty date: April 12, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 38,921 hours, 27,235 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK HYDRAULIC FLUID LEAK WAS DETECTED IN A LINE LOCATED AT THE UPPER SECTION OF THE AFT CARGO DOOR.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE THE LEAK WAS DETECTED IN THE RIGHT HYDRAULIC PUMP RETURN LINE, IT WAS ADJUSTED IN ACCORDANCE WITH MM 29-00-00 PAGES 201 AND 208, TESTS CORRECT.
